Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 207, NWS Atlanta, GA

June 24, 2015Johnson County, Laurens County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 24, 2015, 8:57 PM EDT for Johnson County, Laurens County, Georgia. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2015, 8:57 PM EDT (00:57 UTC)
Expired
Jun 24, 2015, 9:45 PM EDT
In force
48 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Johnson County, GA, Laurens County, GA

The radar

The Robins AFB radar (KJGX), 61 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 9:40 PM EDTTSTM WND DMG2 Sse Brewton, GAFEW TRESS DOWN ON POWER LINES HIGHWAY 80 AND WYATT MARTIN ROADHIGHWAY 67

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 2:46 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2015-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2015-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
124 J/kg
Mixed-layer CIN
-276 J/kg
Mixed-layer LCL
1887 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
-39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

086 
WUUS52 KFFC 250057
SVRFFC
GAC167-175-250145-
/O.NEW.KFFC.SV.W.0207.150625T0057Z-150625T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
857 PM EDT WED JUN 24 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL JOHNSON COUNTY IN EAST CENTRAL GEORGIA...
  NORTHEASTERN LAURENS COUNTY IN CENTRAL GEORGIA...

* UNTIL 945 PM EDT

* AT 857 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
  OF ADRIAN...OR 8 MILES SOUTHEAST OF WRIGHTSVILLE...MOVING WEST AT
  15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DUBLIN...WRIGHTSVILLE...EAST DUBLIN...LOVETT...TUCKERS CROSSROAD...
  SPANN...BREWTON AND SCOTT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3275 8255 3252 8261 3253 8292 3278 8289
TIME...MOT...LOC 0057Z 094DEG 15KT 3263 8265 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
008 
WWUS52 KFFC 250130
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
930 PM EDT WED JUN 24 2015

GAC167-175-250145-
/O.CON.KFFC.SV.W.0207.000000T0000Z-150625T0145Z/
JOHNSON GA-LAURENS GA-
930 PM EDT WED JUN 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR CENTRAL JOHNSON AND NORTHEASTERN LAURENS COUNTIES...

AT 930 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
EAST DUBLIN...OR 10 MILES EAST OF DUBLIN...MOVING WEST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DUBLIN...EAST DUBLIN...LOVETT AND BREWTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3265 8267 3252 8268 3253 8292 3267 8290
TIME...MOT...LOC 0130Z 099DEG 7KT 3258 8273 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 8:25 PM EDT, 32 minutes earlier.

Area forecast discussion, Jun 24, 8:25 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
825 PM EDT WED JUN 24 2015

.UPDATE...
HAVE CANCELLED THE SEVERE THUNDERSTORM WATCH AND EXPIRED THE HEAT
ADVISORY.

OTHER CHANGES TO THE GRIDS INCLUDE TAKING IN CURRENT RADAR TRENDS
AND ADJUSTING POPS. HAVE ALSO MADE SOME MINOR TWEAKS TO THE
HOURLY TEMP/DEW GRIDS.

&&

.PREV DISCUSSION... /ISSUED 727 PM EDT WED JUN 24 2015/

PREV DISCUSSION... /ISSUED 329 PM EDT WED JUN 24 2015/

SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...

UPPER RIDGE CONTINUES TO SLOWLY FLATTEN AND RETREAT TO THE WEST.
STRONG HEATING AND WEAKENING UPPER SUPPRESSION HAS LED TO SCATTERED
STRONG TO SEVERE THUNDERSTORM INITIATION ALREADY THIS AFTERNOON.
SHOULD SEE ACTIVITY PEAK IN COVERAGE AND INTENSITY BETWEEN NOW AND
SUNDOWN. HAVE ALREADY RECEIVED A FEW REPORTS OF WIND DAMAGE AND THAT
SHOULD BE THE PRIMARY THREAT. HAIL AN INCH OR LESS IS ALSO POSSIBLE.
THUNDERSTORM COVERAGE AND INTENSITY IS EXPECTED TO DIMINISH QUICKLY
AFTER SUNDOWN...BUT WITH THE FORECAST AREA ON THE PERIPHERY OF THE
RIDGE I WILL BE KEEPING AT LEAST A SLIGHT CHANCE OF CONVECTION
THROUGH THE OVERNIGHT PERIOD.

FOR TOMORROW AND TOMORROW NIGHT...RIDGE CONTINUES TO WEAKEN BUT
STILL EXERTING SOME INFLUENCE OVER THE AREA SO SOME INCREASE IN
PRECIPITATION CHANCES FOR TOMORROW AFTERNOON/EVENING BUT STILL
CHANCE POPS AT BEST FOR RIGHT NOW. ISOLATED SEVERE THUNDERSTORMS
CANNOT BE RULED OUT ONCE AGAIN.

THURSDAY TEMPERATURES REMAIN ABOVE SEASONAL NORMALS...BUT SLIGHTLY
LOWER AFTERNOON MAX TEMPERATURES SHOULD KEEP HEAT INDEX VALUES BELOW
HEAT ADVISORY CRITERIA.

20

LONG TERM /FRIDAY THROUGH WEDNESDAY/...

NO SIGNIFICANT CHANGES MADE TO THE EXTENDED FORECAST GRIDS. PLEASE
SEE THE PREVIOUS LONG TERM FORECAST DISCUSSION BELOW.

11

PREVIOUS LONG TERM FORECAST DISCUSSION /THURSDAY NIGHT THROUGH
TUESDAY/...

GUIDANCE IN FAIRLY DECENT CONSENSUS WITH THE FORECAST AS WE SHIFT
INTO A MORE ACTIVE PATTERN WITH THE LONG AWAITED RETURN OF THE UPPER
TROUGH...PROGGED TO DIG AND AMPLIFY INTO THE SOUTHEAST STARTING
FRIDAY. WHILE IT IS A WELCOMED CHANGE FOR COOLER TEMPS...IT WILL
HAVE TO COME WITH A SIDE EFFECT OF MORE ACTIVE PRECIP POTENTIAL AS
WE BECOME SUSCEPTIBLE FOR DISTURBANCES TRACKING ALONG THE UPPER
FLOW. THE FIRST OF WHICH PHASES WITH AN ENHANCED MOISTURE FIELD FROM
THE SOUTH AND SHOULD BRING LIKELY CHANCES OF SHOWERS AND STORMS FOR
FRIDAY. QUICKLY ON THE HEELS OF THIS...MODELS INDICATE A COLD FRONT
PASSAGE PROGGED TO PUSH ACROSS THE CWA SATURDAY AFTERNOON INTO
OVERNIGHT. WHILE GUIDANCE HAS SOME SUBTLE DISCREPANCIES ON STRENGTH
AND TIMING OF THIS...IT IS STILL RATHER ROBUST FOR THIS TIME OF YEAR
AND BRINGS SOME MARGINAL ENVIRONMENTAL SHEAR...THEREFORE HAS
POTENTIAL OF MORE ORGANIZED STORM MODES. HAVE GONE LIKELY POPS AREA
WIDE FOR SATURDAY WITH EVEN SOME CATEGORICAL POPS IN THE NORTH.
STORM TOTAL QPF FROM THE FRIDAY THRU EARLY SUNDAY PERIOD RESULT IN
UPWARDS OF 2 INCHES FOR THE FAR NORTH TO NEAR 1 INCH IN CENTRAL
GA...THOUGH HIGHER LOCALIZED AMOUNTS WILL LIKELY BE THE CASE.

POST-FRONTAL SUNDAY SHOULD HAVE TEMPS FEELING DOWNRIGHT PLEASANT
COMPARED TO WHAT WE HAVE HAD TO DEAL WITH THE LAST FEW WEEKS AND
MOST LOCATIONS SHOULD BE IN THE LOW TO MID 80S...ABOUT 5 DEGREES
BELOW CLIMO. AS THE FRONT PUSHES SOUTHEAST OF THE AREA...THERE
SHOULD BE A BREAK IN POPS THOUGH THE UPPER TROUGH AXIS STAYS WEST OF
THE AREA AND MODELS REALLY START TO DIVERGE IN THE EVOLUTION OF
ADDITIONAL DISTURBANCES TRAVERSING THE FLOW GOING INTO EARLY NEXT
WEEK. CANNOT RULE OUT A ROGUE MCS OR TWO POSSIBLY COMING ACROSS
THE TENNESSEE VALLEY OR MORE FOCUSED ROUNDS OF CONVECTION ANYTIME
AFTER MONDAY. TO DIFFICULT TO PIN DOWN ATTM FOR GREATER THAN LOW
END CHANCE POPS.

BAKER

CLIMATE...

RECORDS FOR 06-24 WEDNESDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 1930     74 1991     78 1944     53 1947
   KATL      99 1988     74 1991     78 1930     54 1972
                1930
   KMCN     101 1988     77 1991     77 1932     53 1947
                1930        1963
   KCSG     100 1988     80 1963     78 2010     57 1972
                1981
                1951

RECORDS FOR 06-25 THURSDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 1914     72 1979     76 1931     58 1922
   KATL     100 1914     70 1991     76 2010     59 1889
                                        1952
                                        1914
   KMCN     103 1914     74 1928     77 1930     59 1990
                                        1914
   KCSG     101 1988     76 1963     76 2010     61 1974
                                        1996

AVIATION...
00Z UPDATE...
CONVECTION NW OF THE AIRFIELD WILL CONTINUE TO MOVE WEST TOWARDS
THE STATE LINE. PATCHY MVFR FOG AND HAZE ARE POSSIBLE IN THE
EARLY MORNING...ESPECIALLY AREAS THAT RECEIVED RAINFALL.
THUNDERSTORMS WILL ALSO BE POSSIBLE DURING THE AFTERNOON TOMORROW
DURING PEAK HEATING.

//ATL CONFIDENCE...00Z UPDATE...
HIGH CONFIDENCE ALL ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          75  94  75  93 /  30  30  30  60
ATLANTA         77  93  75  90 /  30  40  30  60
BLAIRSVILLE     68  89  69  86 /  60  30  20  60
CARTERSVILLE    74  92  74  89 /  60  40  30  70
COLUMBUS        75  93  76  90 /  60  50  40  60
GAINESVILLE     76  92  74  90 /  30  30  30  60
MACON           73  93  75  93 /  50  50  30  60
ROME            72  93  74  90 /  60  30  30  70
PEACHTREE CITY  73  93  73  90 /  40  50  30  60
VIDALIA         74  94  75  93 /  40  50  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 24, 8:26 PM EDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
826 PM EDT WED JUN 24 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-260030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
826 PM EDT WED JUN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

ISOLATED SHOWERS AND THUNDERSTORMS OVER PARTS OF NORTH AND
CENTRAL GEORGIA WILL DIMINISH IN COVERAGE AND INTENSITY THROUGH
MIDNIGHT. THE STRONGEST STORMS WILL PRODUCE FREQUENT
LIGHTNING...GUSTY WINDS...AND HEAVY RAINFALL. OTHERWISE NO
HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

ABOVE NORMAL TEMPERATURES WILL CONTINUE ON THURSDAY. RESULTANT
HEAT INDICES IN THIS PERIOD MAY REACH OR EXCEED 105 IN PORTIONS OF
EAST AND CENTRAL GEORGIA. AN ADDITIONAL HEAT ADVISORY MAY VERY
WELL BE NEEDED ON THURSDAY.

WHILE SCATTERED THUNDERSTORMS ARE AGAIN POSSIBLE ON THURSDAY...MORE
WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED FOR FRIDAY AS A
DISTURBANCE TRACKS ACROSS THE AREA...AND ALSO SATURDAY INTO EARLY
SUNDAY WITH A COLD FRONT PUSHING SOUTHEASTWARD. SOME STORMS
REACHING STRONG TO POSSIBLY SEVERE LEVELS CANNOT BE RULED OUT EACH
DAY. GUSTY WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING WILL BE THE
MAIN THREATS.

THUNDERSTORMS CANNOT BE RULED OUT ALSO ON MONDAY AND
TUESDAY...THOUGH CHANCES REMAIN LOWER DUE TO UNCERTAINTY IN THE
FORECAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Local storm report, Jun 24, 7:49 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     TSTM WND DMG     JASPER                  34.47N  84.43W
06/24/2015                   PICKENS            GA   911 CALL CENTER

            911 CALL CENTER RECEIVED A REPORT OF A DOWNED TREE ON
            KERRY DRIVE JUST TO THE SOUTH/SOUTHEAST OF DOWNTOWN
            JASPER.

&&

EVENT NUMBER FFC1500434

KOVACIK
Local storm report, Jun 24, 7:51 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
751 PM EDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     AMICALOLA FALLS STATE P 34.57N  84.24W
06/24/2015                   DAWSON             GA   911 CALL CENTER

            911 CALL CENTER RECEIVED A REPORT OF A DOWNED TREE IN
            NORTH DAWSON COUNTY.

&&

EVENT NUMBER FFC1500435

KOVACIK
Local storm report, Jun 24, 8:00 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
800 PM EDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     5 E GAINESVILLE         34.30N  83.74W
06/24/2015                   HALL               GA   911 CALL CENTER

            MULTIPLE TREES WERE BLOWN DOWN ACROSS HALL COUNTY.

&&

EVENT NUMBER FFC1500436

RWILLIS
Special weather statement, Jun 24, 8:28 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
828 PM EDT WED JUN 24 2015

GAZ085-086-097-250115-
JOHNSON GA-LAURENS GA-EMANUEL GA-
828 PM EDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND HEAVY RAIN IN
JOHNSON...LAURENS AND EMANUEL COUNTIES UNTIL 915 PM EDT...

AT 827 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES
EAST OF WRIGHTSVILLE TO NEAR ADRIAN...AND MOVING WEST AT 15 MPH.

WIND GUSTS OF 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN ARE LIKELY
WITH THIS STORM AS THEY MOVE ACROSS PARTS OF JOHNSON...LAURENS AND
EMANUEL COUNTIES THROUGH 915 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
WRIGHTSVILLE...ADRIAN...KITE...LOVETT...SPANN...MEEKS...DONOVAN...
BREWTON...NORRISTOWN JUNCTION...NEW HOME...SCOTT AND NORRISTOWN.

RAINFALL AMOUNTS UP TO AROUND ONE INCH IN A SHORT TIME IS POSSIBLE.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

LAT...LON 3249 8249 3250 8255 3251 8256 3251 8265
      3250 8265 3252 8282 3277 8277 3280 8269
      3278 8266 3280 8261 3275 8240
TIME...MOT...LOC 0027Z 096DEG 11KT 3268 8252 3252 8261
Local storm report, Jun 24, 8:46 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
846 PM EDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     COUNTRY DOWNS           33.45N  84.60W
06/24/2015                   FAYETTE            GA   EMERGENCY MNGR

            NWS SURVEY DETERMINED A DOWNBURST KNOCKED 25 TO 30
            LARGE PINE TREES DOWN ON MOBILE HOMES IN THE WHISPERING
            PINES MOBILE HOME PARK.

&&

EVENT NUMBER FFC1500437

NLIST
Local storm report, Jun 24, 8:49 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
849 PM EDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     WAVERLY HALL            32.68N  84.74W
06/24/2015                   HARRIS             GA   911 CALL CENTER

            HARRIS COUNTY 911 CALL CENTER HAS RECEIVED REPORTS OF
            NUMEROUS TREES DOWN...BETWEEN 10-12 AT LEAST...DISPERSED
            MOSTLY ACROSS THE WAVERLY HALL AREA.

&&

EVENT NUMBER FFC1500438

KOVACIK

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:28 PM EDTSpecial Weather StatementFFCJohnson47 min
Jun 24, 8:46 PM EDTSevere Thunderstorm WarningFFCLaurens, Treutlen44 min
Jun 24, 9:08 PM EDTSpecial Weather StatementFFCMontgomery37 min
Jun 24, 9:33 PM EDTSpecial Weather StatementFFCLaurens27 min
Jun 24, 9:45 PM EDTSpecial Weather StatementFFCLaurens30 min
Jun 24, 9:47 PM EDTSpecial Weather StatementFFCMontgomery28 min
Jun 24, 9:59 PM EDTSpecial Weather StatementFFCLaurens31 min
Jun 24, 10:14 PM EDTSpecial Weather StatementFFCWheeler31 min
Jun 25, 1:48 PM EDTSpecial Weather StatementFFCToombs42 min
Jun 25, 2:19 PM EDTSpecial Weather StatementFFCMontgomery26 min
Jun 25, 3:41 PM EDTSpecial Weather StatementFFCFloyd49 min
Jun 25, 3:50 PM EDTSpecial Weather StatementFFCPolk25 min
Jun 25, 4:31 PM EDTSpecial Weather StatementFFCBartow44 min
Jun 25, 4:33 PM EDTSevere Thunderstorm WarningFFCBartow42 min
Jun 25, 4:49 PM EDTSpecial Weather StatementFFCPolk26 min
Jun 25, 5:14 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk26 min
Jun 25, 5:18 PM EDTSpecial Weather StatementFFCPaulding27 min
Jun 25, 5:44 PM EDTSpecial Weather StatementFFCHaralson61 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.